It is currently Sat Aug 19, 2017 6:13 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 10 posts ] 
Author Message
PostPosted: Tue Apr 06, 2010 10:57 am 
Offline
3 Months or More
3 Months or More

Joined: Mon Apr 05, 2010 1:22 pm
Posts: 95
Ok, so I used subutex for six days and yesterday was my last dose. I took 4mg up until yesterday, I took 3mg yesterday. My history:

10 weeks for pain pill abuse - 30-70mg a day
6 days of suboxone
6 days of nothing
6 days of subutex

Now it is the 7th day and I just want to stop because the med is making me sick and I am 34weeks preggo. I know that being pregnant makes things complex, but if I get in trouble I can take more subutex because I have more. The OB cleared the med and the sub dr gave it to me. He told me to take two pills, no way it really makes me sick. It has been 28hrs since my last dose, i wonder how much is left in my system:

5 days of 4mg
1 day of 3mg

today nothing; so will i w/d bad or what


Top
 Profile  
 
 Post subject:
PostPosted: Tue Apr 06, 2010 3:01 pm 
Offline
Super Poster
Super Poster

Joined: Fri Dec 11, 2009 10:29 am
Posts: 164
Based on your duration, I wouldn't think it will be to bad. However, you may want to ask your md for some clonidine and get some OTC sleep aids like melatonin and valerian root.


Top
 Profile  
 
 Post subject:
PostPosted: Tue Apr 06, 2010 3:11 pm 
Offline
3 Months or More
3 Months or More

Joined: Mon Apr 05, 2010 1:22 pm
Posts: 95
The dr gave me some Klonopin for anxiety and said only take if I have to. I take seroquel at night and that knocks me out so night time is no problem for me. I just need to get through this week and I should be fine. I haven't taken it that long soo


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Wed Apr 07, 2010 10:20 am 
Offline
3 Months or More
3 Months or More

Joined: Mon Apr 05, 2010 1:22 pm
Posts: 95
I am at hour 50, two days complete and I am doing fine, the anxiety has kicked in by I can handle that and that is really all I that i have. I am not sure what is left in my system:

History
5 days 4mg
1 day 3mg

So not sure what I got in me. I just hope I can get through this; day three is going to be hard; I mean i am going into day three right now so far so good - i am getting sore


Top
 Profile  
 
 Post subject:
PostPosted: Wed Apr 07, 2010 11:09 am 
I don't know kris. I understand what you're wanting....to be off of everything before you have your baby. I just feel in my gut that this not a good idea. Have you talked to your doctor about the Sub making you sick? Have you talked to him/her about what you're doing? Does your OB know you're trying to quit Sub right now?
I think you posted under another topic about some fears you have regarding having your baby taken away for being on Sub. That's not going to happen if everything you've said is true. You said the Sub is legally prescribed to you and that your OB cleared you to take it. You're doing nothing illegal and no one is going to be able step in and take custody of your baby unless there is something else you're not telling us. So if that's a big factor in you stopping Sub, I'd lay that one to rest.
I know you haven't been on Sub very long, but you had been on regular opiates for a while, apparently unable to stop despite the fact that you are pregnant. I can think of no greater motivation than that to quit.....yet you could not. That leads me to only believe that you have a pretty serious addiction that is going to need serious attention for you to get better.
Please do some more research on opiate addiction, withdrawal in pregnancy, and Sub and pregnancy. I just don't see how it could be in yours or baby's best interest to do this right now. I think you said something about adding Klonopin to the mix. In general, benzos and pregnancy are not a good mix....the benefit of their use needs to really outweigh the risks to the baby.
I don't mean to discourage you. If you could go back and change things I know you would, and you wouldn't be worrying about any of this. Pregnancy is just such a wonderful time and such a critical time. I wish you weren't going through this, but what's done is done. Now it's a matter of harm reduction in my opinion. You've got to make the choices necessary to reduce the potential for harm to your baby (and yourself.) To me it goes like this:
Most harmful thing you could do: go back to pain pills
Next: go cold-turkey off everything (Sub included) and risk potential for harm to yourself and/or baby AND add to the issue by introducing another drug (Klonopin) into baby's system
Least harmful: stay on a low enough dose of Sub that doesn't make you 'sick' but is enough to keep you out of withdrawal
I'm not a doctor or an expert. These are simply my thoughts on your situation. You've ultimately got to decide for yourself what's best. Please consider all the options and talk to your doctor about everything. If it weren't so late in your pregnancy, I'd strongly advise you to get in with a high-risk OB who knows his/her stuff about all this. There are just a lot of things that it's too late to change. You can only do what you can do at this point. Hang in there and let us know how it goes.


Top
  
 
 Post subject:
PostPosted: Wed Apr 07, 2010 4:56 pm 
Offline
3 Months or More
3 Months or More

Joined: Mon Apr 05, 2010 1:22 pm
Posts: 95
I guess the most thing I am fearing is the baby going through w/d at birth and the child protective services!! Yes, the sub is given to me by a dr and no I am not going to take the bezo anymore because it is a class D, I read up on it today. I know what you are saying and that is whay my sub dr said, it is better to be on it till the baby is born then if I want to stop stop, so I get confused all the time and go back and forth, I just want to be comfortable these next four weeks wheather it be on sub or not. I haven't taken any since Monday and there is no craving for pain pills none at all - could be some sub left in me. I don't know what to do and I am lost in this world of information that I get on the internet. The sub dr says not to read it and stop beating myself up. I just read about a woman that was on only 2mg of sub and her baby went through hellish w/d and had to have morphone drips :( so what do you do try to stop and go on - one gets so damn confused. I know you may be right though because the sub keeps me clam and the anxiety to rest, the anxiety cause my stomack to tighten to the point where I get scared so if i began to feel that I will start the sub and stay on it I guess i am so lost


Top
 Profile  
 
 Post subject:
PostPosted: Wed Apr 07, 2010 5:11 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Apr 29, 2009 12:55 pm
Posts: 4933
Location: Leesburg, FL
Based on what I've read it's best to stay on suboxone since you're already on it. I thought I posted this link for you on another thread but please read one more article. It's by Dr. Junig and it's called "Withdrawals in newborns: Lay off the guilt trip". I think it will put some of your fears to rest.

I know what you mean about reading horror stories on the internet. Just remember most sites (not this one) are full of people who had problems and not success. Read things with a critical eye.

Here's that article, it's a good one: http://suboxonetalkzone.com/?p=1769

_________________
-As I have grown older, I've learned that pleasing everyone is impossible, but pissing everyone off is a piece of cake.

-I'm only responsible for what I say, not for what you understand.


Top
 Profile  
 
 Post subject:
PostPosted: Fri Apr 09, 2010 9:10 am 
Offline
3 Months or More
3 Months or More

Joined: Mon Apr 05, 2010 1:22 pm
Posts: 95
Well today is day four with out subutex and I am doing ok. I got this issue with my legs though, it is like they want to move and I can't get comfortable in the bed at night - it is crazy RLS??? What can I do to help that - other then that I have a bit of anxeity. I am doign ok


Top
 Profile  
 
 Post subject: Good Luck........
PostPosted: Fri Apr 09, 2010 9:39 am 
Offline
Super-Duper Poster
Super-Duper Poster
User avatar

Joined: Tue May 12, 2009 10:02 am
Posts: 308
Location: Ft. Lauderdale, Florida
Hi Kris,
Just wanted to chime in quick and wish you and your New Baby all the luck in the World..... :) I know these last few months will be trying But, Have and use a support system for yourself & the Baby. You have a lot going on in your Life right now and I'm sure it's hectic. Well get some rest and please keep us posted on how your doing...... Hang in there!!!

God Bless
Tom


Top
 Profile  
 
   
 Post subject:
PostPosted: Fri Apr 09, 2010 6:36 pm 
Offline
3 Months or More
3 Months or More

Joined: Mon Apr 05, 2010 1:22 pm
Posts: 95
I am at 103hours since my last use, so i think all the subutex is out of my system. This is day four and five will be at 7am in the morning. Right now I feel a bit of anxiety and major RLS.

So day 4
RLS
Anxiety
Sore Back
Don't want to eat

The worst for me at this point is how my legs feel, they feel crazy my guess RLS how it goes away. But I am almost to day four and I can' wait to say day five then six then seven i can do this i know i can


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 10 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 1 guest


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group